Good Banach spaces for piecewise hyperbolic maps via interpolation

Viviane Baladi; Sébastien Gouëzel

Annales de l'I.H.P. Analyse non linéaire (2009)

  • Volume: 26, Issue: 4, page 1453-1481
  • ISSN: 0294-1449

How to cite


Baladi, Viviane, and Gouëzel, Sébastien. "Good Banach spaces for piecewise hyperbolic maps via interpolation." Annales de l'I.H.P. Analyse non linéaire 26.4 (2009): 1453-1481. <>.

author = {Baladi, Viviane, Gouëzel, Sébastien},
journal = {Annales de l'I.H.P. Analyse non linéaire},
keywords = {piecewise hyperbolic maps; transfer operators; spectral gap; physical measures; SRB measures; complex interpolation; bounded multipliers},
language = {eng},
number = {4},
pages = {1453-1481},
publisher = {Elsevier},
title = {Good Banach spaces for piecewise hyperbolic maps via interpolation},
url = {},
volume = {26},
year = {2009},

AU - Baladi, Viviane
AU - Gouëzel, Sébastien
TI - Good Banach spaces for piecewise hyperbolic maps via interpolation
JO - Annales de l'I.H.P. Analyse non linéaire
PY - 2009
PB - Elsevier
VL - 26
IS - 4
SP - 1453
EP - 1481
LA - eng
KW - piecewise hyperbolic maps; transfer operators; spectral gap; physical measures; SRB measures; complex interpolation; bounded multipliers
UR -
ER -


  1. [1] Alinhac S., Gérard P., Opérateurs pseudo-différentiels et théorème de Nash–Moser, CNRS éditions, Paris, 1991. Zbl0791.47044
  2. [2] Baghdasaryan A.G., On the intermediate spaces and quasi-linearizability of a pair of spaces of Sobolev–Liouville type, Anal. Math.24 (1998) 3-14, (in Russian). Zbl0911.46020MR1612065
  3. [3] Baillif M., Baladi V., Kneading determinants and spectra of transfer operators in higher dimensions: the isotropic case, Ergodic Theory Dynam. Systems25 (2005) 1437-1470. Zbl1085.37015MR2173427
  4. [4] Baladi V., Anisotropic Sobolev spaces and dynamical transfer operators: C foliations, in: Kolyada S., Manin Y., Ward T. (Eds.), Algebraic and Topological Dynamics, Contemp. Math., Amer. Math. Soc., 2005, pp. 123-136. Zbl1158.37304MR2180233
  5. [5] Baladi V., Tsujii M., Anisotropic Hölder and Sobolev spaces for hyperbolic diffeomorphisms, Ann. Inst. Fourier57 (2007) 127-154. Zbl1138.37011MR2313087
  6. [6] Baladi V., Tsujii M., Dynamical determinants and spectrum for hyperbolic diffeomorphisms, in: Burns K., Dolgopyat D., Pesin Ya. (Eds.), Probabilistic and Geometric Structures in Dynamics, Contemp. Math., vol. 469, Amer. Math. Soc., 2008, pp. 29-68, Volume in honour of M. Brin's 60th birthday. Zbl1154.37320MR2478465
  7. [7] Billinsgley P., Convergence of Probability Measures, John Wiley and Sons, New York, 1968. Zbl0172.21201MR233396
  8. [8] Blank M., Keller G., Liverani C., Ruelle–Perron–Frobenius spectrum for Anosov maps, Nonlinearity15 (2002) 1905-1973. Zbl1021.37015MR1938476
  9. [9] Buzzi J., Intrinsic ergodicity of affine maps in [ 0 , 1 ] d , Monatsh. Math.124 (1997) 97-118. Zbl0886.58024MR1462857
  10. [10] Buzzi J., Absolutely continuous invariant probability measures for arbitrary expanding piecewise R-analytic mappings of the plane, Ergodic Theory Dynam. Systems20 (2000) 697-708. Zbl0973.37003MR1764923
  11. [11] Buzzi J., No or infinitely many a.c.i.p. for piecewise expanding C r maps in higher dimensions, Comm. Math. Phys.222 (2001) 495-501. Zbl1001.37003MR1888086
  12. [12] Buzzi J., Maume-Deschamps V., Decay of correlations for piecewise invertible maps in higher dimensions, Israel J. Math.131 (2002) 203-220. Zbl1014.37017MR1942309
  13. [13] Chernov N.I., Ergodic and statistical properties of piecewise linear hyperbolic automorphisms of the 2-torus, J. Statist. Phys.69 (1992) 111-134. Zbl0925.58072MR1184772
  14. [14] Chernov N., Decay of correlations and dispersing billiards, J. Statist. Phys.94 (1999) 513-556. Zbl1047.37503MR1675363
  15. [15] Collet P., Eckmann J.-P., Liapunov multipliers and decay of correlations in dynamical systems, J. Statist. Phys.115 (2004) 217-254. Zbl1157.37306MR2070095
  16. [16] Cowieson W.J., Stochastic stability for piecewise expanding maps in R d , Nonlinearity13 (2000) 1745-1760. Zbl0963.37004MR1781816
  17. [17] Cowieson W.J., Absolutely continuous invariant measures for most piecewise smooth expanding maps, Ergodic Theory Dynam. Systems22 (2002) 1061-1078. Zbl1014.37016MR1926276
  18. [18] Demers M., Liverani C., Stability of statistical properties in two-dimensional piecewise hyperbolic maps, Trans. Amer. Math. Soc.360 (2008) 4777-4814. Zbl1153.37019MR2403704
  19. [19] Góra P., Boyarsky A., Absolutely continuous invariant measures for piecewise expanding C 2 transformation in R N , Israel J. Math.67 (1989) 272-286. Zbl0691.28004MR1029902
  20. [20] Gouëzel S., Liverani C., Banach spaces adapted to Anosov systems, Ergodic Theory Dynam. Systems26 (2006) 189-218. Zbl1088.37010MR2201945
  21. [21] Gouëzel S., Liverani C., Compact locally maximal hyperbolic sets for smooth maps: fine statistical properties, J. Differential Geometry79 (2008) 433-477. Zbl1166.37010MR2433929
  22. [22] Hennion H., Sur un théorème spectral et son application aux noyaux lipschitziens, Proc. Amer. Math. Soc.118 (1993) 627-634. Zbl0772.60049MR1129880
  23. [23] Keller G., Ergodicité et mesures invariantes pour les transformations dilatantes par morceaux d'une région bornée du plan, C. R. Acad. Sci. Paris Sér. A-B289 (1979) A625-A627. Zbl0419.28007MR556443
  24. [24] Runst T., Sickel W., Sobolev Spaces of Fractional Order, Nemytskij Operators, and Nonlinear Partial Differential Equations, Walter de Gruyter & Co., Berlin, 1996. Zbl0873.35001MR1419319
  25. [25] Saussol B., ACIMs for multidimensional expanding maps, Israel J. Math.116 (2000) 223-248. Zbl0982.37003MR1759406
  26. [26] Strichartz R., Multipliers on fractional Sobolev spaces, J. Math. Mech.16 (1967) 1031-1060. Zbl0145.38301MR215084
  27. [27] Triebel H., General function spaces III (spaces B p , q g x and F p , q g x , 1 l t ; p l t ; : basic properties), Anal. Math.3 (1977) 221-249. Zbl0374.46027MR628468
  28. [28] Triebel H., Interpolation Theory, Function Spaces, Differential Operators, North-Holland, Amsterdam, 1978. Zbl0387.46032MR503903
  29. [29] Triebel H., Theory of Function Spaces II, Birkhäuser, Basel, 1992. Zbl0763.46025MR1163193
  30. [30] Tsujii M., Piecewise expanding maps on the plane with singular ergodic properties, Ergodic Theory Dynam. Systems20 (2000) 1851-1857. Zbl0992.37018MR1804960
  31. [31] Tsujii M., Absolutely continuous invariant measures for piecewise real-analytic expanding maps on the plane, Comm. Math. Phys.208 (2000) 605-622. Zbl0989.37015MR1736328
  32. [32] Tsujii M., Decay of correlations in suspension semi-flows of angle-multiplying maps, Ergodic Theory Dynam. Systems28 (2008) 291-317. Zbl1171.37318MR2380311
  33. [33] Volevich L.R., Paneyakh B.P., Certain spaces of generalised functions and embedding theorems, Uspekhi Mat. Nauk20 (1965) 3-74, English translation:, Russian Math. Surveys20 (1965). Zbl0135.16501
  34. [34] Young L.-S., Statistical properties of dynamical systems with some hyperbolicity, Ann. of Math.147 (1998) 585-650. Zbl0945.37009MR1637655

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.